How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

About 16 years ago when I became sexually active, I have

Customer Question

Hello,
About 16 years ago when I became sexually active, I have been suffering from erectile disfuction.
I have been to Doctors, one Urologist, Sex Therapists and a Hypotist.
It is still happening in which I become aroused and within 30 seconds or less into the act, I lose my election completely. I have trouble climaxing as well.
I tried Cialis and Viagra where they work sometimes and sometimes not.
I feel there maybe something physically wrong and during the years I was told it was performance anxiety. I do get nervous but do not think it has to do with me losing my election within 30 seconds or less , but I do not know whether it is psychological or physical or both.
When I saw the Urologist years ago, he juse listened to me and said my blood work is fine. Is there other tests I need to do ?
My current relationship with my girlfriend is in jeopardy because of this and I lost my marriage over it a few years ago as well.
Please advise the best recommendation and point me in the right direction for help.
Thank you,
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 5 months ago.

Hello

You need effective therapy to reduce the anxiety.

Cognitive behavioral therapy.

This has the best evidence base.

I would go to some one good.

As to physical testing.

Testosterone: if it is low, this can be the problem.

Low T can have a variety of effects, including anxiety!

Get that checked.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Related Medical Questions